# SDR 99UAL900477

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PER CREW SMOKE IN CABIN BETWEEN DR2 AND DR3 CABIN AREA.  BURNT MEALS IN THE FORWARD LOWER LOBE GALLEY, OVEN NR 3 WERE THE  SOURCE OF THE CABIN SMOKE.
